| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that prior to an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault.In a separate visit the lens was removed and on the same day different surgery a replacement lens of shorter length lens was implanted.The problem was resolved.
Additional Manufacturer Narrative
Corrected data: h11- disregard initial mdr as it was reported in error and n/a.Claim# (b)(4).